# SDR SWIA201335914

- Difficulty date: December 7, 2013
- Submitted: January 8, 2014
- Operation: Air carrier
- Aircraft: N492SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7168
- Aircraft time: 35,346 hours, 32,500 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Door
- Condition: Chafed
- Location: Lt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT MLG DOOR CHAFED ON THE FWD OTBD EDGE.  C-CHECK REPAIRED CHAFING DAMAGE ON LT MLG DOOR, OTBD EDGE, INNER SKIN IAW REO.
